Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2004, том 9, выпуск 1, страницы 21–28 (Mi rcd727)  

Geometrization of vortex and spiral flows in an ideal homogeneous fluid

A. V. Kistovich, Yu. D. Chashechkin

Institute for Problems in Mechanics, Vernadskogo Pr., 101/1, 117526, Moscow, Russia

Аннотация: The theoretical study of steady vortex motion of homogeneous ideal heavy fluid with a free surface by methods of differential geometry is presented. The main idea of methods is based on suggestion that a velocity field is formed by geodesic flows at some surfaces. For steady flow integral flow lines are geodesics on the second order surfaces being parameterized and located in the space occupied by the fluid. In this case both Euler and continuity equations are transformed into equations for inner geometry parameters. Conditions on external parameters are derived from boundary conditions of the problem. The investigation of properties of generalized Rankine vortex that is vertical vortex flow contacting with a free surface is done. In supplement to the classical Rankine vortex these vortices are characterized by all finite specific integral invariants. The constructed set of explicit solutions depend on a unique parameter, which can be defined experimentally through measurements of depth and shape of a near surface hole produced by the vortex.

DOI: https://doi.org/10.1070/RD2004v009n01ABEH000261


Реферативные базы данных:

Тип публикации: Статья
MSC: 76B47, 53D25, 58F17
Поступила в редакцию: 20.02.2004
Язык публикации: английский

Образец цитирования: A. V. Kistovich, Yu. D. Chashechkin, “Geometrization of vortex and spiral flows in an ideal homogeneous fluid”, Regul. Chaotic Dyn., 9:1 (2004), 21–28

Цитирование в формате AMSBIB
\RBibitem{KisCha04}
\by A. V. Kistovich, Yu. D. Chashechkin
\paper Geometrization of vortex and spiral flows in an ideal homogeneous fluid
\jour Regul. Chaotic Dyn.
\yr 2004
\vol 9
\issue 1
\pages 21--28
\mathnet{http://mi.mathnet.ru/rcd727}
\crossref{https://doi.org/10.1070/RD2004v009n01ABEH000261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058895}
\zmath{https://zbmath.org/?q=an:1051.76011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RCD.....9...21K}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd727
  • http://mi.mathnet.ru/rus/rcd/v9/i1/p21

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021